# SDR MASA2009011600029

- Difficulty date: January 16, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 13,000 hours, 9,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ASH FLT 2780 PHX-BUR.  CAPTAIN REPORTED THAT THE FLOOR LEVEL EMERGENCY LIGHT BULBS WERE BURNED OUT.  MX REPLACED THE LIGHTS AND OPS CHECKED GOOD.
